# SDR 2007FA0000686

- Difficulty date: July 13, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Aircraft: N52AW
- Make and model: Beech 400A
- Aircraft serial: RK115
- Engine: Pwa JT15D5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 45A2110422
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEADING EDGE IB RIBS ARE CRACKED AT THE ROLLER BRACKET ATTACHMENT POINTS.  SAFETY COMMUNIQUE NR 70 IS ONLY PUBLISHED CRITERIA CONCERNING THIS PROBLEM.  (K)
